Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 13, NWS Huntsville, AL

February 21, 2005DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Feb 21, 2005, 3:01 PM CST for DeKalb County, Jackson County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2005, 3:01 PM CST (21:01 UTC)
Expired
Feb 21, 2005, 3:45 PM CST
In force
44 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 45 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 12:45 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KHUN 212102
SVRHUN
ALC049-071-212145-
/O.NEW.KHUN.SV.W.0013.050221T2101Z-050221T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CST MON FEB 21 2005

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEKALB COUNTY IN NORTHEAST ALABAMA
  JACKSON COUNTY IN NORTHEAST ALABAMA

* UNTIL 345 PM CST

* AT 259 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS  
  STORM WAS LOCATED NEAR SCOTTSBORO...AND MOVING EAST AT 40 MPH.     
  THIS WARNING EXTENDS THE PREVIOUS WARNING FOR JACKSON COUNTY.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLLYWOOD.
  PISGAH.
  SYLVANIA.
  HENAGAR.
  IDER.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
STAY AWAY FROM CREEK BEDS AND OTHER FLOOD PRONE AREAS. REMEMBER...A
SEVERE THUNDERSTORM CAN PRODUCE LARGE HAIL...DAMAGING WIND IN EXCESS
OF 60 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 3478 8604 3460 8609 3442 8529 3467 8522

$$

27
1 follow-up statement
000 
WWUS54 KHUN 212121
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
321 PM CST MON FEB 21 2005

ALC049-071-212145-
/O.CON.KHUN.SV.W.0013.000000T0000Z-050221T2145Z/
JACKSON AL-DEKALB AL-
321 PM CST MON FEB 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CST FOR
DEKALB AND JACKSON COUNTIES...

AT 319 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR HENAGAR...MOVING EAST AT 40 MPH. 
IN ADDITION...ANOTHER STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL 
WAS MOVING INTO FAR WESTERN JACKSON COUNTY NORTH OF WOODVILLE.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLLYWOOD.
  DUTTON.
  PISGAH.
  ROSALIE.
  HENAGAR.
  BEATY CROSSROADS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
STAY AWAY FROM CREEK BEDS AND OTHER FLOOD PRONE AREAS. REMEMBER...A
SEVERE THUNDERSTORM CAN PRODUCE LARGE HAIL...DAMAGING WIND IN EXCESS
OF 60 MPH...FREQUENT LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 3478 8604 3460 8609 3442 8529 3467 8522

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 2:50 PM CST, 11 minutes earlier.

Area forecast discussion, Feb 21, 2:50 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
250 PM CST MON FEB 21 2005

.DISCUSSION...
SFC COLD FRONT HAS MADE IT TO NR MEMPHIS AREA WITH LINE OF STORMS
OUT AHEAD OF IT.  NUMEROUS REPORTS OF PENNY TO NICKEL SIZE HAIL WITH
THE LINE...WITH ONE GOLFBALL REPORT AS OF 20Z.  LINE IS MOVING EAST
AT APPROX 40-45 KTS AND VERY SLOWLY SINKING SOUTH.  AIRMASS AHEAD OF
BOUNDARY HAS BECOME INCREASINGLY UNSTABLE WITH DAYTIME HEATING.
CAPES ON THE ORDER OF 1000-2000 JOULES WITH LI/S BELOW -2C WILL KEEP
SVR THREAT GOING INTO THE EVENING HOURS.  CURRENT SVR WATCH EXPIRES
AT 00Z THIS EVENING.  IN ADDITION TO SVR WX...FLOODING HAS BECOME
BIG ISSUE WITH RADAR ESTIMATES OF NEARLY 2 INCHES PER HOUR WITH
TRAINING CELLS.  TEMPS TODAY WERE ABLE TO WARM INTO THE LOWER 70S
AHEAD OF THE FRONT WITH DEWPTS INTO THE 60S.  QUESTION FOR THIS
UPDATE WILL REVOLVE AROUND THUNDER CHANCES CONTINUING THROUGH THE
OVERNIGHT AND ANY ADDITIONAL FLOODING ISSUES.

SHORT TERM (TONIGHT-THUR)...
COLD FRONT WILL SINK SOUTH OVERNIGHT BUT SVR THREAT WILL CONTINUE
UNTIL APPROX 02Z PER INSTABILITY PARAMATERS FROM LATEST RUC.
FRONTAL BOUNDARY WILL PUSH THRU MAJORITY OF FA BY 03Z.  STORMS
CONTINUE DEVELOPING BACK TO THE WEST ACROSS LAUDERDALE COUNTY AND
THREAT FOR SIGNIFICANT FLOODING WILL CONTINUE IN THIS AREA.  RUC HAS
GOOD HANDLE ON PCPN AXIS AND INDICATES MAIN QPF BAND SHOULD SHIFT
SOUTH OF THIS AREA BY 23Z.  POPS WILL BE DECIDED BASED ON RADAR
TRENDS AT ISSUANCE TIME...BUT CATEGORICAL POPS LIKELY ACROSS PARTS
OF AREA TONIGHT.

IN ADDITION...RIVER FLOODING WILL BECOME AN INCREASING CONCERN AS
SEVERAL RIVERS ARE ALREADY OUT OF BANKS AND SEVERAL MORE FCST TO BE
IN FLOOD OVERNIGHT/EARLY TUESDAY MORNING.  SEE HUNFLWHUN/HUNFLSHUN
FOR MORE DETAILS.  PCPN SHOULD COME TO AN END AFTER MIDNIGHT
ALTHOUGH LINGERING MOISTURE MAY KEEP SOME SCATTERED LIGHT RAIN
AROUND UNTIL SHORTLY AFTER 06Z.  WITH LINGERING MOISTURE AND DRIER
AIR REMAINING NORTH...LOW CLOUDS AND FOG WILL LIKELY BE A FACTOR BY
DAYBREAK AND WILL KEEP ZONES AS IS.

REMAINDER OF SHORT TERM UNCHANGED AS SFC LOW AND INVERTED TROF FCST
TO DEVELOP MID-WEEK WILL STAY TO OUR SOUTH.  MAINLY ZONAL FLOW ALOFT
MAY BRING OCCASIONAL S/WAVE TO AREA BUT NO REAL THREAT FOR PCPN
DURING THE PERIOD.

LONG TERM (FRI-MON)...
NO CHANGES MADE TO EXTENDED PORTION OF FCST AS AREA REMAINS BETWEEN
SYSTEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    50  63  43  57 /  80  10   0   0
SHOALS        49  62  42  56 /  80  10   0   0
CULLMAN       52  63  44  58 /  70  10   0   0
FAYETTEVILLE  49  62  41  55 /  80  10   0   0
FT PAYNE      52  63  42  56 /  70  10   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

PB
Hazardous weather outlook, Feb 21, 11:55 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1155 AM CST MON FEB 21 2005

ALZ001>010-016-TNZ076-096-097-220330-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1155 AM CST MON FEB 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THIS AFTERNOON AND TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE TENNESSEE
VALLEYINTO THE EVENING. SOME OF THE STORMS COULD BECOME STRONG TO
SEVERE...WITH THE THE MAIN THREAT BEING HAIL TO THE SIZE OF PENNIES.
IN ADDITION...SOME OF THE SHOWERS AND THUNDERSTORMS MAY CONTAIN
LOCALLY HEAVY RAINFALL. GIVEN AN ALREADY SATURATED GROUND...SOME
ISOLATED RUNOFF PROBLEMS ARE POSSIBLE. HOWEVER...WIDESPREAD FLOODING
IS NOT EXPECTED.

A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION THIS EVENING.
SHOWERS WILL GRADUAL END OVERNIGHT AS DRIER AIR NORTH OF THE FRONT
INFILTRATES THE REGION. A WET GROUND AND LIGHT WINDS WILL CREATE
FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF FOG.

.DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AREAS OF FOG WILL PERSIST THROUGH THE MORNING HOURS ON TUESDAY.
OTHERWISE...DRIER WEATHER WILL DEVELOP THROUGH THE REMAINDER OF THE
WORK WEEK AS THE COLD FRONT SHIFTS SOUTH OF THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT LIKELY TODAY.  HOWEVER...ALL INTERESTED PARTIES SHOULD
CONTINUE TO MONITOR FUTURE UPDATES.

RSB

In the hours before

Special weather statement, Feb 21, 10:50 AM CST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1050 AM CST MON FEB 21 2005

ALZ001>005-007-016-211710-
COLBERT-CULLMAN-FRANKLIN AL-LAUDERDALE-LAWRENCE-LIMESTONE-MORGAN-
1050 AM CST MON FEB 21 2005

THE THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED ACROSS NORTHWEST
AND NORTH CENTRAL ALABAMA.

SEVERE THUNDERSTORM WATCH NUMBER 24 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN ALABAMA: LAUDERDALE...COLBERT...FRANKLIN...
LAWRENCE...LIMESTONE...MORGAN AND CULLMAN.

THE FOLLOWING COUNTIES REMAIN IN SEVERE THUNDERSTORM WATCH NUMBER
24 UNTIL 2 PM CST:  LINCOLN...MOORE...FRANKLIN TN...MADISON...
JACKSON...MARSHALL AND DEKALB.

PB
Special weather statement, Feb 21, 10:55 AM CST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1055 AM CST MON FEB 21 2005

ALZ008>010-211745-
DE KALB-JACKSON-MARSHALL-
1055 AM CST MON FEB 21 2005

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS MOVING ACROSS
NORTHEAST ALABAMA...

A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS JACKSON...DEKALB...
AND MARSHALL COUNTIES THROUGH 1145 AM.

THE THUNDERSTORMS WILL BRING ISOLATED HAIL UP TO HALF AN INCH...
BRIEF HEAVY RAIN OF 1/2 TO 1 INCH...AND WIND GUSTS UP TO 45 MPH IN
THE HIGHER ELEVATIONS. PLEASE SEEK SAFE SHELTER UNTIL THE STORMS
PASS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 PM.

STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR
THE LATEST WEATHER INFORMATION.

SCHAUB
Special weather statement, Feb 21, 11:13 AM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1113 AM CST MON FEB 21 2005

TNZ076-096-097-211815-
FRANKLIN TN-LINCOLN-MOORE-
1113 AM CST MON FEB 21 2005

...SIGNIFICANT WEATHER ALERT FOR HAIL OVER PARTS OF SOUTHERN MIDDLE
TENNESSEE...

A CLUSTER OF THUNDERSTORMS...MOVING EAST AT 40 MPH ACROSS GILES
COUNTY TENNESSEE AT 1110 AM...WILL MOVE ACROSS LINCOLN...
MOORE...AND FRANKLIN COUNTIES THROUGH 1215 PM.

THE THUNDERSTORMS COULD PRODUCE HAIL UP TO HALF AN INCH...
AND RAINFALL OF 1/4 TO 1/2 INCH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 PM.

STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR
THE LATEST WEATHER INFORMATION.

SCHAUB
Special weather statement, Feb 21, 12:15 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1215 PM CST MON FEB 21 2005

ALZ001-002-004-005-211900-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
1215 PM CST MON FEB 21 2005

...SIGNIFICANT WEATHER ALERT FOR HAIL OVER PARTS OF NORTHWEST
ALABAMA...

ANOTHER LINE OF THUNDERSTORMS WAS DEVELOPING ACROSS NORTHEAST
MISSISSIPPI INTO FAR NORTHWEST ALABAMA AT 1215 PM. AS THE LINE
MOVES EAST AT 45 MPH ACROSS LAUDERDALE...COLBERT...LIMESTONE...
AND NORTHERN LAWRENCE COUNTIES THROUGH 1 PM...HAIL UP TO 1/2
INCH WILL BE POSSIBLE...ALONG WITH ISOLATED WIND GUSTS OF 30 TO 40
MPH. SOME LOCATIONS WILL ALSO RECEIVE BRIEF HEAVY RAIN OF 1/4 TO 1/2
INCH.

STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR
THE LATEST WEATHER INFORMATION.

SCHAUB
Special weather statement, Feb 21, 1:16 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
116 PM CST MON FEB 21 2005

TNZ076-096-097-212030-
FRANKLIN TN-LINCOLN TN-MOORE TN-
INCLUDING THE CITIES OF...FAYETTEVILLE...LYNCHBURG AND WINCHESTER
116 PM CST MON FEB 21 2005

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS AFFECTING
MOORE...LINCOLN AND FRANKLIN COUNTIES...

A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
LINCOLN...MOORE...AND FRANKLIN COUNTIES OF SOUTHERN MIDDLE TENNESSEE.
THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH
AND HAIL TO 1/2 INCH IN DIAMETER. MOVEMENT OF THIS ACTIVITY IS EAST
AT 35 MPH.

ALONG WITH THE HAIL AND WINDS...VERY HEAVY RAINS WHICH WILL PRODUCE
PONDING OF WATER ON AREA ROADS. FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR
THE LATEST WEATHER INFORMATION.

RSB
Local storm report, Feb 21, 2:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             CLOVERDALE              34.94N 87.77W
02/21/2005  0.75 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL

0145 PM     TSTM WND DMG     5 ENE ATHENS            34.83N 86.89W
02/21/2005                   LIMESTONE          AL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AT ALABAMA HIGHWAY 251 AND HOLT ROAD

0150 PM     FLASH FLOOD      FLORENCE                34.83N 87.67W
02/21/2005                   LAUDERDALE         AL   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED ACROSS THE ENTIRE COUNTY

0150 PM     HAIL             1 N ST. FLORIAN         34.89N 87.62W
02/21/2005  0.25 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            PEA SIZED HAIL AT HAPPY HOLLOW BRIDGE

0151 PM     HAIL             3 N ATHENS              34.85N 86.97W
02/21/2005  0.25 INCH        LIMESTONE          AL   LAW ENFORCEMENT

            PEA SIZED HAIL AT ALABAMA HIGHWAY 127 AND HOFFMAN ROAD

0155 PM     HAIL             5 NE ATHENS             34.85N 86.91W
02/21/2005  1.00 INCH        LIMESTONE          AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL NORTHEAST OF ATHENS ALONG
            ALABAMA HIGHWAY 251

0155 PM     HAIL             5 N ATHENS              34.88N 86.97W
02/21/2005  1.00 INCH        LIMESTONE          AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL BETWEEN ATHENS AND ELKMONT

0202 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            PEA TO DIME SIZED HAIL

0202 PM     HAIL             1 N CAPSHAW             34.79N 86.79W
02/21/2005  0.25 INCH        LIMESTONE          AL   EMERGENCY MNGR

            PEA SIZED HAIL

0205 PM     HAIL             CAPSHAW                 34.77N 86.79W
02/21/2005  0.75 INCH        LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZED HAIL

0208 PM     HAIL             3 SSE HARVEST           34.82N 86.73W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL IN THE MONROVIA COMMUNITY

0210 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  0.75 INCH        MADISON            AL   EMERGENCY MNGR

            PENNY SIZED HAIL ON OAKWOOD ROAD

0210 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            DIME TO PENNY SIZED HAIL

0210 PM     HAIL             HARVEST                 34.86N 86.75W
02/21/2005  0.75 INCH        MADISON            AL   NWS EMPLOYEE

            DIME TO PENNY SIZED HAIL

0215 PM     HAIL             HUNTSVILLE              34.73N 86.59W
02/21/2005  1.00 INCH        MADISON            AL   PUBLIC

            QUARTER SIZED HAIL AT ANDREW JACKSON WAY

0216 PM     HAIL             ROGERSVILLE             34.83N 87.28W
02/21/2005  0.75 INCH        LAUDERDALE         AL   EMERGENCY MNGR

            DIME SIZED HAIL IN ROGERSVILLE

0218 PM     HAIL             MOORES MILL             34.85N 86.53W
02/21/2005  0.25 INCH        MADISON            AL   TRAINED SPOTTER

            PEA SIZED HAIL

0218 PM     HAIL             5 SW NEW MARKET         34.86N 86.49W
02/21/2005  1.00 INCH        MADISON            AL   NWS EMPLOYEE

            QUARTER SIZED HAIL BETWEEN NEW MARKET AND MOORES MILL

0223 PM     HAIL             MOORES MILL             34.85N 86.53W
02/21/2005  0.75 INCH        MADISON            AL   TRAINED SPOTTER

            DIME SIZE HAIL

0223 PM     HAIL             2 SW HARVEST            34.84N 86.77W
02/21/2005  1.00 INCH        MADISON            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT OLD RAILROAD BED ROAD AND NICK DAVIS
            ROAD.

0223 PM     TSTM WND DMG     2 SW HARVEST            34.84N 86.77W
02/21/2005                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN ON HOUSES

&&

DL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 12:40 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 2:14 PM CSTSevere Thunderstorm WarningHUNLauderdale, Limestone46 min
Feb 21, 2:25 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Feb 21, 2:39 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 2:57 PM CSTFlash Flood WarningHUNMadison3 hr
Feb 21, 2:59 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison46 min
Feb 21, 3:15 PM CSTSevere Thunderstorm WarningHUNMarshall45 min
Feb 21, 3:42 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson49 min
Feb 21, 3:45 PM CSTFlash Flood WarningHUNLauderdale3 hr
Feb 21, 4:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Feb 21, 4:26 PM CSTSevere Thunderstorm WarningHUNJackson, Madison34 min
Feb 21, 4:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence31 min
Feb 21, 4:35 PM CSTFlash Flood WarningHUNColbert115 min
Feb 21, 4:40 PM CSTFlash Flood WarningHUNJackson3 hr
Feb 21, 5:00 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence45 min
Feb 21, 5:02 PM CSTSevere Thunderstorm WarningHUNJackson43 min
Feb 21, 5:10 PM CSTSevere Thunderstorm WarningHUNLimestone, Morgan20 min
Feb 21, 5:17 PM CSTSevere Thunderstorm WarningHUNDeKalb28 min
Feb 21, 5:29 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan31 min
Feb 21, 5:38 PM CSTFlash Flood WarningHUNLimestone3 hr
Feb 21, 5:45 PM CSTSevere Thunderstorm WarningHUNLawrence30 min
Feb 21, 5:46 PM CSTSevere Thunderstorm WarningHUNFranklin29 min
Feb 21, 5:48 PM CSTFlash Flood WarningHUNDeKalb3 hr
Feb 21, 5:59 PM CSTSevere Thunderstorm WarningHUNMarshall, Morgan46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.